Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can over medication of Practin cause obesity in adulthood ?

Hi, I was given Practin syrup as a child (3Years+) till the age of 8. It was recommended by a doctor because I was not eating properly. And ever since the age of 8 in have been obese. I lost weight in between when I grew taller. However I’m 23 now and my height is 5 feet 11 inches and my weight is 97Kgs. And I’m over weight again. Can this be a cause of over medication at young age? And what is the best cure for it. How can I lose weight?
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
you are over weight
the medicine used in childhood may not be the reason
get yourself checked up with physician and rule out
hormonal disorder or any illness
if there is nothing found out have a diet chart to cut down your total caloris intake
start physical training and have regular exercises and healthy diet
wet reduction is possible
with regular exercises and healthy diet it is possible you will have fit body
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor